Oberwolfach Reports


Full-Text PDF (552 KB) | Introduction as PDF | Metadata | Table of Contents | OWR summary
Volume 9, Issue 3, 2012, pp. 2541–2596
DOI: 10.4171/OWR/2012/42

Published online: 2013-05-29

Low-Dimensional Topology and Number Theory

Paul E. Gunnells[1], Walter D. Neumann[2], Adam S. Sikora[3] and Don B. Zagier[4]

(1) University of Massachusetts, Amherst, USA
(2) Barnard College, Columbia University, New York, USA
(3) University at Buffalo SUNY, USA
(4) Max-Planck-Institut für Mathematik, Bonn, Germany

The workshop brought together topologists and number theorists with the intent of exploring the many tantalizing connections between these areas.

No keywords available for this article.

Gunnells Paul, Neumann Walter, Sikora Adam, Zagier Don: Low-Dimensional Topology and Number Theory. Oberwolfach Rep. 9 (2012), 2541-2596. doi: 10.4171/OWR/2012/42